Translator Disclaimer
2019 Bandlimited Approximations and Estimates for the Riemann Zeta-Function
Emanuel Carneiro, Andrés Chirre, Micah B. Milinovich
Publ. Mat. 63(2): 601-661 (2019). DOI: 10.5565/PUBLMAT6321906

Abstract

In this paper we provide explicit upper and lower bounds for the argument of the Riemann zeta-function and its antiderivatives in the critical strip under the assumption of the Riemann hypothesis. This extends the previously known bounds for these quantities on the critical line (and sharpens the error terms in such estimates). Our tools come not only from number theory, but also from Fourier analysis and approximation theory. An important element in our strategy is the ability to solve a Fourier optimization problem with constraints, namely, the problem of majorizing certain real-valued even functions by bandlimited functions, optimizing the $L^1(\mathbb{R})$-error. Deriving explicit formulae for the Fourier transforms of such optimal approximations plays a crucial role in our approach.

Citation

Download Citation

Emanuel Carneiro. Andrés Chirre. Micah B. Milinovich. "Bandlimited Approximations and Estimates for the Riemann Zeta-Function." Publ. Mat. 63 (2) 601 - 661, 2019. https://doi.org/10.5565/PUBLMAT6321906

Information

Received: 24 October 2017; Published: 2019
First available in Project Euclid: 28 June 2019

zbMATH: 07094864
MathSciNet: MR3980935
Digital Object Identifier: 10.5565/PUBLMAT6321906

Subjects:
Primary: 11M06, 11M26, 41A30

Rights: Copyright © 2019 Universitat Autònoma de Barcelona, Departament de Matemàtiques

JOURNAL ARTICLE
61 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.63 • No. 2 • 2019
Back to Top